am 25/male. My problem is severe Premature Ejaculation. I have had this problem for a little over a year and it is ruining my marriage. I was diagnosed with A.D.D. and depression at 16, and had been on Effexor and straterra up until about a year and a half ago when I gradually took myself off them both because I could no longer afford them. I have noticed no real emotional side effects, only the PE. I donât know if this is coincidence that this problem started the same time I stopped taking medication or not. I started drinking and smoking pot when I was about 21, but completely stopped both at 23. I don't know if this problem was present during my partying phase of my life, because I would be drunk during intercourse, and had no problems with PE. But a month or 2 before I got married, almost when it felt like all the antidepressants were out of my system, this severe problem started. The feeling you get in your penis about 5 seconds before I ejaculate, is the feeling I have all day.
It is hard to say what causes your premature ejaculation but it is possible that discontinuing Effexor and Stratterra and the occurrence of premature ejaculation is not just a coincidence. Both drugs can delay the ejaculation so by discontinuing them you can achieve the opposite effect â premature ejaculation.
You may want to consult a psychiatrist about your problem.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.